# SDR SWIA201437136

- Difficulty date: April 12, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N418SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7446
- Aircraft time: 34,108 hours, 27,488 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Structure
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE APU ENCLOSURE CRACKED ALONG SIDE THE WELD DURING INSTALLATION.  C-CHECK, WELDED CRACK ON APU ENCLOSURE IAW REO.
